# SDR 98ZZZX1793

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: AH090635
- Condition: Worn
- Location: Rotor Brake
- Part time: 250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PAD WORN BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
